Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Denver/Boulder, CO

June 5, 2015Lincoln County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 5, 2015, 3:41 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2015, 3:41 PM MDT (21:41 UTC)
Expired
Jun 5, 2015, 4:30 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 110 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:46 PM MDTHAIL 1.75Genoa, CO
Jun 5, 4:08 PM MDTHAIL 0.882 Nnw Thurman, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS55 KBOU 052141
SVRBOU
COC073-121-052230-
/O.NEW.KBOU.SV.W.0082.150605T2141Z-150605T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
341 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO...
  SOUTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 430 PM MDT

* AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENOA...OR 
  11 MILES EAST OF LIMON...MOVING NORTH AT 25 MPH. ANOTHER 
  THUNDERSTORM WAS DEVELOPING 10 MILES SOUTH OF LINDON...ALSO MOVING 
  NORTH AT 25 MPH. 

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  HUGO...GENOA...ANTON...THURMAN...ARICKAREE SCHOOL AND LINDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3919 10363 3977 10344 3975 10302 3957 10314
      3957 10316 3954 10316 3910 10344
TIME...MOT...LOC 2139Z 200DEG 20KT 3922 10349 

HAIL...1.25IN
WIND...<50MPH

$$

DANKERS
2 follow-up statements
463 
WWUS55 KBOU 052213
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT FRI JUN 5 2015

COC073-121-052230-
/O.CON.KBOU.SV.W.0082.000000T0000Z-150605T2230Z/
LINCOLN CO-WASHINGTON CO-
413 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN LINCOLN AND SOUTH CENTRAL WASHINGTON COUNTIES...

AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GENOA...OR 17 MILES NORTHEAST OF LIMON...MOVING NORTH AT 25 MPH. 
ANOTHER THUNDERSTORM WAS LOCATED OVER SOUTHERN WASHINGTON 
COUNTY...MOVING NORTH AT 20 MPH. 

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 405 PM...NICKEL SIZE HAIL 
WAS REPORTED 2 MILES NORTH OF THURMAN. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HUGO...GENOA...ANTON...THURMAN...ARICKAREE SCHOOL AND LINDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS. 

HEAVY RAINS MAY ALSO CAUSE LOCALIZED FLOODING. 

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3919 10363 3977 10344 3975 10302 3957 10314
      3957 10316 3954 10316 3910 10344
TIME...MOT...LOC 2211Z 200DEG 20KT 3939 10341 

HAIL...1.25IN
WIND...<50MPH

$$

DANKERS
813 
WWUS55 KBOU 052226
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
426 PM MDT FRI JUN 5 2015

COC073-121-052235-
/O.EXP.KBOU.SV.W.0082.000000T0000Z-150605T2230Z/
LINCOLN CO-WASHINGTON CO-
426 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND SOUTH
CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 430 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS CONTINUED 
MOVING NORTHWARD. THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER... 
LARGE HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3919 10363 3977 10344 3975 10302 3957 10314
      3957 10316 3954 10316 3910 10344
TIME...MOT...LOC 2223Z 200DEG 20KT 3939 10341 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:22 AM MDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 5, 10:22 AM MDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1022 AM MDT FRI JUN 5 2015

.UPDATE...
ISSUED AT 1022 AM MDT FRI JUN 5 2015

SHOWERS AND STORMS ALREADY OCCURRING OVER THE FOOTHILLS AND URBAN
CORRIDOR INTO WELD COUNTY...AS EXPECTED WITH AN EARLIER START
TODAY. WITH GOOD CLOUD COVER THIS MORNING...AND MORE EXPECTED
THROUGH THE DAY...HAVE DECREASED MAX TEMPERATURES FOR TODAY. THIS
MAY HELP LESSEN THE THREAT OF SEVERE WEATHER BY JUST A SMALL
AMOUNT...BELIEVE MORE OF THE THREAT WILL BE THE FLOOD THREAT. THE
CURRENT SHOWERS/STORMS ARE PRODUCING RAINFALL RATES OF NEAR AN
INCH PER HOUR...THIS IS EXPECTED TO INCREASE AS MORE TROPICAL
MOISTURE WILL BE MOVING NORTH OVER THE STATE. GOOD NEWS IS THAT
STORMS WILL BE MOVING QUICKER AS MID AND UPPER LEVEL FLOW WILL BE
QUICKER. HOWEVER WITH THE GROUND SO SATURATED...IT WILL NOT TAKE
MUCH RAIN TO CAUSE PROBLEMS AGAIN.

BASED ON HIGH RES AND MESOSCALE MODELS...SEEMS AS THOUGH THERE
WILL BE THIS INITIAL WAVE...THEN ANOTHER WAVE EARLY AFTERNOON TO
EARLY EVENING WHERE WE CAN SEE THE BETTER CHANCE FOR SEVERE
WEATHER...BUT THEN ANOTHER WAVE SEEMS TO BECOME MORE OF A HEAVY
RAIN THREAT THAN HAIL OR TORNADO. WILL CONTINUE TO MONITOR STORMS
OUT EAST AS ANY SORT OF OUTFLOW SENDING FLOW BACK WEST INTO THE
MOUNTAINS COULD ENHANCE AND INCREASE STORM STRENGTH AND COVERAGE.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 415 AM MDT FRI JUN 5 2015

...MAIN CONCERNS WILL BE ADDITIONAL SEVERE STORMS...LOCALLY HEAVY
RAINFALL...AND FLASH FLOOD THREAT THIS AFTERNOON/EVENING...

CONVECTION WITH HEAVY RAIN IS STILL LINGERING OVER THE EASTERN
PLAINS IN THE EARLY MORNING HOURS...WHILE THE FRONT RANGE HAS
SETTLED DOWN FOR THE TIME BEING WITH ONLY ISOLATED SHOWERS. AREAS
OF FOG DEVELOPING AWAY FROM THE CONVECTION...BUT THIS WILL BE
BREAKING UP WITH DAYTIME HEATING.

THIS WILL SET THE STAGE FOR MORE DESTABILIZATION AND SURFACE BASED
CONVECTION BY OR SHORTLY AFTER THE NOON HOUR. AN APPROACHING SHORT
WAVE/SPEED MAX JUST TO OUR WEST WILL LIKELY BRING UPPER LEVEL
SUPPORT RESULTING IN MORE WIDESPREAD THUNDERSTORMS...AND
INCREASING DEEP LAYER SHEAR. SHEAR PROFILES AND CAPES NEAR 2000
J/KG SUPPORT SUPERCELL DEVELOPMENT. LOW LEVEL INFLOW WAS MUCH
STRONGER THAN SUGGESTED YESTERDAY RESULTING IN MORE OF A TORNADO
THREAT...AND SAME COULD OCCUR TODAY AS SURFACE LOW PRESSURE IS
EXPECTED TO HOLD IN SOUTHEAST COLORADO INCREASING THE EASTERLY LOW
LEVEL COMPONENT. EXPECT ANOTHER AFTERNOON AND EVENING WITH SEVERE
THUNDERSTORMS WITH VERY LARGE HAIL...DAMAGING WINDS...AND
TORNADOES. HEAVY RAIN WILL BE ANOTHER THREAT...SEE HYDRO
DISCUSSION BELOW AND A FLASH FLOOD WATCH WILL BE ISSUED FOR
PORTIONS OF THE AREA.

THE STORMS WILL BE MOVING OFF TO THE NORTHEAST TONIGHT WITH THE
EXPECTED PASSAGE OF THE SHORT WAVE/SPEED MAX. HIGHEST STORM
COVERAGE SHOULD EXIT THE NORTHEAST CORNER AROUND MIDNIGHT...BUT
ANOTHER WAVE COULD HELP REGENERATE SHOWERS AND A FEW STORMS
ESPECIALLY IN THE MOUNTAINS OVERNIGHT. IF CLOUDS BREAK
SUFFICIENTLY...THEN COULD SEE MORE FOG AGAIN TONIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 415 AM MDT FRI JUN 5 2015

MODELS ARE SHOWING INCREASING SOUTHWESTERLY FLOW ALOFT FOR THE
CWA SATURDAY AND SATURDAY NIGHT. ON SUNDAY AND SUNDAY NIGHT THERE
IS PRETTY STRONG WEST-SOUTHWESTERLY FLOW ALOFT FOR THE CWA. THE
UPPER CLOSED LOW IS CENTERED OVER THE SOUTHERN TIP OF NEVADA AT
12Z SATURDAY. IT IS WEAKER AND COVERING UTAH FROM 12Z SUNDAY
MORNING THROUGH 12Z MONDAY MORNING. THERE IS WEAK UPWARD QG
VERTICAL VELOCITY PROGGED FOR THE CWA THROUGH THE WEEKEND. THE
BOUNDARY LAYER FLOW HAS SOME DOWNSLOPING COMPONENT TO IT ON
SATURDAY. THERE IS SOME UPSLOPING NORTHERLY WINDS LATER SATURDAY
NIGHT FOR THE EASTERN PLAINS. THERE IS EASTERLY AND SOUTHEASTERLY
FLOW ON SUNDAY INTO SUNDAY EVENING...THEN MAYBE SOME DRAINAGE
LATER SUNDAY NIGHT. MODELS SHOW PRETTY DECENT MOISTURE FOR THE
EASTERN TWO-THIRDS OF THE CWA SATURDAY THROUGH SUNDAY NIGHT.
HOWEVER THE THE AMOUNTS ARE A TAD DOWN FROM THE LAST TWO DAYS. THE
PRECIPITABLE WATER VALUES ARE IN THE 0.50 TO 1.10 INCH RANGE
...DRYING A BIT AFTER MIDNIGHT SUNDAY NIGHT. THE BOUNDARY LAYER
DEW POINTS ARE PROGGED IN THE 50S TO LOWER 60S F FOR THE FOOTHILLS
AND PLAINS THROUGH THE PERIOD. THERE IS A THETA-E AXIS OVER
EASTERN COLORADO BUT THERE IS BETTER ONE FURTHER EAST. THERE IS
CAPE AROUND...BUT NOTHING AS HIGH AS THE PAST COUPLE DAYS. THERE
IS SOME AREAS WITH 1000-2000 J/KG SUNDAY AFTERNOON OVER THE
PLAINS...SATURDAY'S VALUES ARE A BIT LOWER. THE SHEAR IS BETTER ON
SUNDAY FOR THE SOUTHERN CWA. THE QPF FIELDS HAVE A TAD OF
MEASURABLE PRECIPITATION SATURDAY MORNING OVER THE MOUNTAINS
...THEN MORE AND WIDESPREAD SATURDAY AFTERNOON AND EVENING. THERE
IS SOME OVERNIGHT INTO SUNDAY MORNING...THEN AN INCREASE AGAIN FOR
LATE DAY SUNDAY INTO THE EVENING. WILL NEED "SCATTERED" LATE DAY
POPS SATURDAY AND SUNDAY FOR THE CWA. PRECIPITATION AMOUNTS WILL
LIKELY BE A BIT LESS THEN WE'VE SEEN THE PAST COUPLE OF DAYS. FOR
TEMPERATURES...SATURDAY'S HIGHS ARE QUITE CLOSE TO TODAY'S
EXPECTED HIGHS. SUNDAY'S HIGHS ARE DOWN 1-4 C BEHIND A WEAK SURGE
OF COOLER AIR. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...
MODELS SHOW A DRIER PERIOD WITH WEAK UPPER RIDGING BUT NOT
NECESSARILY THAT MUCH WARMER. BY THURSDAY ANOTHER WEAK UPPER
TROUGH IS EXPECTED TO MOVE INTO COLORADO FROM THE WEST WITH AN
INCREASE OF MOISTURE AND POPS.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1022 AM MDT FRI JUN 5 2015

SEEING THE EARLIER START TODAY WITH SHOWERS AND STORMS FORMING
OVER THE FOOTHILLS...URBAN CORRIDOR AND WELD COUNTY AS UPPER
LEVEL DISTURBANCE APPROACHES. INTRODUCED SHOWERS AND THUNDERSTORMS
A COUPLE HOURS EARLIER FOR THE TAFS. THUNDERSTORMS WILL BE LIKELY
WITH TEMPO THUNDER FOR THE 20Z- 03Z PERIOD. SCATTERED SEVERE
THUNDERSTORMS EXPECTED WITH LARGE HAIL...WIND GUSTS TO 50
KNOTS...AND A POSSIBLE TORNADO.

EASTERLY TO SOUTHEASTERLY WINDS WILL AGAIN BE EXPECTED THROUGH THE
DAY BEFORE MORE OF A DIURNAL SET UP HAPPENS TONIGHT. LOWER CLOUDS
ASSOCIATED WITH EVENING CONVECTION SHOULD EVENTUALLY BREAK UP
TOWARD 06Z WITH LIGHT DOWNSLOPE FLOW DEVELOPING. HOWEVER...IF WEAK
DENVER CYCLONE REDEVELOPS THEN POTENTIAL FOR MORE FOG AFTER 09Z.

&&

.HYDROLOGY...
ISSUED AT 1022 AM MDT FRI JUN 5 2015

HAVE EXTENDED THE FLOOD WARNINGS DOWNSTREAM ALONG THE PLATTE RIVER
WITH LAST NIGHTS RAINFALL MAKING ITS WAY EAST AS WELL AS EXPECTED
PRECIPITATION FROM TODAYS STORMS. REPORTS COMING IN ON THE CURRENT
STORMS OVER THE FOOTHILLS ARE ALREADY PRODUCING RAINFALL RATES OF
AN INCH OR MORE AN HOUR. THIS IS EXPECTED TO INCREASE THROUGH THE
DAY.

LAST NIGHTS RAINS HAVE LEFT A LOT OF THE FRONT RANGE I-25
CORRIDOR AND PALMER DIVIDE NEARLY SATURATED. TODAYS STORMS WILL
LIKELY BE MORE EFFICIENT PRODUCING RAIN AS SOME SUBTROPICAL
MOISTURE WORKS INTO THE STATE FROM THE SOUTHWEST MOISTENING THE
MID/UPPER LEVELS BY AFTERNOON AND EVENING. AT THE SAME TIME...LOW
LEVELS REMAIN VERY MOIST AND PRECIPITABLE WATER VALUES WILL CLIMB
ABOVE 1 INCH. STORMS WILL BE MOVING FASTER GOING AGAINST FLASH
FLOOD POTENTIAL...BUT DUE TO THE SATURATED NATURE OF THE SOILS
AND MORE EFFICIENT RAIN PROCESS TODAY...THE FLASH FLOOD WATCH FOR
THE FOOTHILLS...I-25 URBAN CORRIDOR...AND PALMER DIVIDE AREA WILL
CONTINUE. LATEST FLASH FLOOD GUIDANCE HAS DROPPED SIGNIFICANTLY
FOR THOSE AREAS.

SHOWERS AND THUNDERSTORMS WILL BE A GOOD BET LATE DAY SATURDAY
AND LATE DAY SUNDAY...BUT RAINFALL RATES WILL BE A BIT LESS THEN
THEY HAVE BEEN LAST WEDNESDAY THROUGH TODAY. AMOUNTS WILL BE UP
TO ONE HALF OF AN INCH PER HOUR. MONDAY THROUGH WEDNESDAY DRY OUT
QUITE A BIT...WITH A RETURN OF BETTER CHANCES OF RAINFALL BY NEXT
THURSDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ035-036-038>041-
043-045-046.

&&

UPDATE...KRIEDERMAN
SHORT TERM...BARJENBRUCH
LONG TERM...RJK
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 5, 11:01 AM MDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT FRI JUN 5 2015

COZ030>051-060515-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT FRI JUN 5 2015

...MORE SEVERE THUNDERSTORMS AND FLASH FLOODING EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED IN AND NEAR THE
MOUNTAINS. STRONGER AND SOME SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING
HOURS. DAYTIME HEATING WILL COMBINE WITH ABUNDANT LOW LEVEL
MOISTURE TO DESTABILIZE THE ATMOSPHERE CONSIDERABLY BY AFTERNOON.
AT THE SAME TIME...WIND SHEAR WILL BE INCREASING WITH THE APPROACH
OF AN UPPER LEVEL DISTURBANCE.

SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE
OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES. HEAVY RAINFALL CAN ALSO BE EXPECTED FROM THESE
STORMS...WITH 1 TO 2 INCHES IN LESS THAN AN HOUR. GIVEN THE RECENT
RAINFALL AND SATURATED SOILS...HEAVY RUNOFF AND FLASH FLOODING
WILL BE POSSIBLE IN THE STRONGER STORMS. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE FRONT RANGE FOOTHILLS...I-25 URBAN CORRIDOR...AND
PALMER DIVIDE AREA EASTWARD THROUGH LIMON.

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT AND
RAINFALL RUNOFF. PEOPLE LIVING ALONG STREAMS SHOULD BE PREPARED TO
MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR WARNINGS ARE
ISSUED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS
SATURDAY AND SUNDAY AS PLENTIFUL MOISTURE REMAINS OVER THE
FORECAST AREA. THE THREAT OF SEVERE THUNDERSTORMS AND FLASH
FLOODING WILL CONTINUE. MONDAY THROUGH WEDNESDAY WILL BE
DRIER...BUT THERE WILL STILL BE A FEW THUNDERSTORMS WITH A LOW
THREAT OF SEVERE WEATHER. THERE MAY BE AN INCREASE IN
THUNDERSTORMS AGAIN LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED BY 1 PM.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jun 5, 1:30 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
130 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 2:26 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
226 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 5, 3:27 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             3 SW STRASBURG          39.70N 104.34W
06/05/2015  M1.00 INCH       ARAPAHOE           CO   STORM CHASER

0226 PM     HAIL             PONDEROSA PARK          39.40N 104.64W
06/05/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0109 PM     HAIL             1 E PARKER              39.51N 104.75W
06/05/2015  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0100 PM     HAIL             1 S PARKER              39.50N 104.76W
06/05/2015  M1.50 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld34 min
Jun 4, 6:26 PM MDTTornado Warning Tornado observedBOUElbert34 min
Jun 4, 6:32 PM MDTSevere Thunderstorm WarningBOULarimer28 min
Jun 4, 6:37 PM MDTTornado Warning Tornado observedBOUBoulder23 min
Jun 4, 6:38 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer, Weld22 min
Jun 4, 6:58 PM MDTTornado WarningBOUElbert, Lincoln32 min
Jun 4, 7:03 PM MDTTornado Warning Tornado observedBOUBoulder, Larimer27 min
Jun 4, 7:15 PM MDTFlash Flood Warning EmergencyBOUBoulder, Larimer, Weld3 hr
Jun 4, 7:30 PM MDTTornado WarningBOUElbert30 min
Jun 4, 7:54 PM MDTSevere Thunderstorm WarningBOUBoulder51 min
Jun 4, 8:40 PM MDTRiver Flood AdvisoryBOUBoulder6 hr
Jun 4, 8:49 PM MDTSevere Thunderstorm WarningBOUBoulder26 min
Jun 4, 9:13 PM MDTAreal Flood WarningBOUBoulder, Larimer, Weld12 hr
Jun 4, 9:17 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld43 min
Jun 4, 9:19 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver26 min
Jun 4, 9:42 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson33 min
Jun 4, 9:47 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson3 hr
Jun 4, 9:58 PM MDTFlash Flood Warning EmergencyBOUBoulder, Larimer6 hr
Jun 4, 10:39 PM MDTSevere Thunderstorm WarningBOUAdams, Denver22 min
Jun 4, 11:00 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson30 min
Jun 4, 11:16 PM MDTAreal Flood AdvisoryBOUDenver, Jefferson3 hr
Jun 5, 12:42 AM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson33 min
Jun 5, 12:48 AM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson117 min
Jun 5, 12:52 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln23 min
Jun 5, 1:09 AM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 1:45 AM MDTSevere Thunderstorm WarningBOUAdams, Denver30 min
Jun 5, 2:02 AM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 5, 2:21 AM MDTAreal Flood AdvisoryBOUArapahoe, Elbert, Lincoln, Washington3 hr
Jun 5, 2:26 AM MDTTornado WarningBOUElbert34 min
Jun 5, 3:03 AM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 5, 4:27 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more18 hr
Jun 5, 6:12 AM MDTRiver Flood WarningBOUAdams38 hr
Jun 5, 9:10 AM MDTRiver Flood WarningBOUMorgan11 days
Jun 5, 9:10 AM MDTRiver Flood WarningBOULogan, Morgan, Washington4 days
Jun 5, 12:52 PM MDTTornado WarningBOUArapahoe, Douglas23 min
Jun 5, 1:08 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert37 min
Jun 5, 1:25 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Douglas3 hr
Jun 5, 1:48 PM MDTTornado WarningBOUAdams, Arapahoe42 min
Jun 5, 2:17 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert43 min
Jun 5, 3:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
Jun 5, 3:27 PM MDTTornado WarningBOUAdams, Arapahoe33 min
Jun 5, 4:03 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan42 min
Jun 5, 4:21 PM MDTRiver Flood WarningBOUBoulder65 hr
Jun 5, 4:31 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe29 min
Jun 5, 4:34 PM MDTSevere Thunderstorm WarningBOULincoln, Washington26 min
Jun 5, 4:36 PM MDTAreal Flood AdvisoryBOULincoln, Washington3 hr
Jun 5, 4:44 PM MDTTornado WarningBOUWashington31 min
Jun 5, 4:58 PM MDTTornado WarningBOUAdams, Washington32 min
Jun 5, 5:24 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington39 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.